American Journal of Astronomy and Astrophysics

Volume 1, Issue 4, November 2013

  • Analytical Model for Charged Polytropic Stars with Van Der Waals Modified Equation of State

    Manuel Malaver

    Issue: Volume 1, Issue 4, November 2013
    Pages: 41-46
    Received: Sep. 30, 2013
    Accepted:
    Published: Nov. 30, 2013
    Downloads:
    Views:
    Abstract: We extend the work of Mafa Takisa and Maharaj (2013) by considering Van der Waals modified equation of state with polytropic exponent for anisotropic matter distribution in the study of a compact relativistic objects. New exact solutions for Einstein-Maxwell equations are generated in terms of elementary functions. The behaviour of physical variabl... Show More